Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Having symptoms of menopause. Can hormonal imbalance lead to irritate scalp with sore thick scab?

I had Total Abd Hyst. 7yrs ago. I m currently on Estrotest Homes. I have a lot typical symptoms of menopause . 2 years ago notice small area on scalp that irritated,became sore with thick scab. It takes 10 days heal, and occur spontaneously. I am. RN and referenced much, my question. Can hormonal imbalance attribute in any way? Do you have any suggestions. I m 53 w/ f. Thank you Cynthia Herring
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Aug 2012
Dear Cynthia,

It's unlikely that the hormonal disturbance is causing this. This certainly seems to be a skin problem to be addressed by a dermatologist by having a look at the scalp. May be with perimenopausal symptoms of hot flushes and excess sweating your face/ head skin is having irritation but if it turns sore then make sure it does not increase in size and general hygiene is maintained. Also do see an Endocrinologist to consult when to stop the hormonal supplements and to get relief from the perimenopausal symptoms too. I hope this helps. All the very best.
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor